# SDR AALA201911229019

- Difficulty date: November 11, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 17,079 hours, 8,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT DOOR CUT OUT LOWER SILL AFT CORNER FITTING AT FR 68 AND S23L. REPLACED CORNER FITTING PER SRM 51-72-11.
